• -10%
Termadec

Termadec febbre e dolore 500 mg 10 tablets

€3.25
€2.93 Save 10%
Tax included

Paracetamol

OPTIZORB tablets

box of 10 film-coated tablets

Volume discounts

Quantity Unit discount You Save
2 15% €0.98
Quantity Out-of-Stock

  Shipping 2-5 days in Europe

(click for cost information)

  Secure payments

(with SSL decoding)

  Free samples

Many free samples for our customers

  Customer care

[email protected]

Termadec, based on paracetamol, is an excellent remedy in case of fever and localized pain (headaches, neuralgia, myalgia and other painful manifestations of medium entity, of various origins).

It is therefore indicated for the symptomatic treatment of febrile diseases such as influenza, exanthematous diseases, acute respiratory tract diseases, etc.

Method of use or Dosage

In children weighing between 26 and 40 kg, approximately between 8 and 12 years, it is recommended to take 1 tablet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day.

In adolescents weighing more than 41 kg, approximately over 12 years, it is recommended to take 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day.

In adults it is recommended to take 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after not less than 4 hours. In adults, the maximum daily oral dosage is 3000mg. The minimum interval of 4 hours between two doses must be respected.

For children weighing less than 26kg and for the elderly it is advisable to always take the product under the supervision of a doctor.

Composition

Active ingredient: paracetamol 500mg

Excipients: Pregelanitized starch, calcium carbonate, alginic acid, povidone, crospovidone type A, magnesium stereate, sodium ethyl parahydroxybenzoate, White Opadry, caranauba wax, water.

?FOGLIETTO ILLUSTRATIVO


Product images are purely indicative and may differ in graphics, size or content . Even the names of the products, the ingredients and the percentages described are purely indicative and the manufacturing companies could make changes or updates. The only element of identification is the ministerial code MINSAN. Pharmaserena declines all responsibility for any errors, omissions or lack of product updates.

024931065

Data sheet

How to use
oral use
Format
compresse
Active principles
Paracetamol

No customer reviews for the moment.

You might also like

Recommended products